Why am I experiencing a low Spo2 during sleep for a few seconds, even while there is no momentary breathing stop? The breathing pattern is normal but yet the value suddenly decreases and reach 85??
Is it ok.. Am on nebivolol and digoxin..
Like the answers? Chat privately with the doctor of your choice
I can understand your concern.
You are on cardiac medications and low spo2 could be due to your cardiac illness.
You need to mention any illnesses you have been suffering from.
Have you been a smoker in the past?
If yes, then that could have caused damage to your lungs.
I would suggest you consult a pulmonologist in person for further evaluation and management.
Dr. Anil kumar jain.
Hello....... You are taking nebivolol and digoxin but not mentioned about any cardiac problem.. It could be due to that problem.. Digoxin is used in heart failure, atrial fibrillation... In any associated cardiac disease complete history is required with regards........
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.